Reply to the Comment by O. Waldmann on "Bounding and approximating parabolas for the spectrum of Heisenberg spin systems"

Schmidt H-J, Schnack J, Luban M (2002)
Europhys. Lett. 57: 620.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
PUB-ID

Cite this

Schmidt H-J, Schnack J, Luban M. Reply to the Comment by O. Waldmann on "Bounding and approximating parabolas for the spectrum of Heisenberg spin systems". Europhys. Lett. 2002;57:620.
Schmidt, H. - J., Schnack, J., & Luban, M. (2002). Reply to the Comment by O. Waldmann on "Bounding and approximating parabolas for the spectrum of Heisenberg spin systems". Europhys. Lett., 57, 620.
Schmidt, H. - J., Schnack, J., and Luban, M. (2002). Reply to the Comment by O. Waldmann on "Bounding and approximating parabolas for the spectrum of Heisenberg spin systems". Europhys. Lett. 57, 620.
Schmidt, H.-J., Schnack, J., & Luban, M., 2002. Reply to the Comment by O. Waldmann on "Bounding and approximating parabolas for the spectrum of Heisenberg spin systems". Europhys. Lett., 57, p 620.
H.-J. Schmidt, J. Schnack, and M. Luban, “Reply to the Comment by O. Waldmann on "Bounding and approximating parabolas for the spectrum of Heisenberg spin systems"”, Europhys. Lett., vol. 57, 2002, pp. 620.
Schmidt, H.-J., Schnack, J., Luban, M.: Reply to the Comment by O. Waldmann on "Bounding and approximating parabolas for the spectrum of Heisenberg spin systems". Europhys. Lett. 57, 620 (2002).
Schmidt, Heinz-Jürgen, Schnack, Jürgen, and Luban, Marshall. “Reply to the Comment by O. Waldmann on "Bounding and approximating parabolas for the spectrum of Heisenberg spin systems"”. Europhys. Lett. 57 (2002): 620.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar